# SDR AALA2018121749017

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 12,156 hours, 5,449 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY ACTIVATION OF ECAM DOOR,  LEFT EMERGENCY EXIT CAUTION BEFORE TAKEOFF.  EMERGENCY OVERHEAD LIGHTS ILLUMINATED.   EMERGENCY EXIT LIGHTS CAME ON AGAIN AT LANDING.  THE AIRCRAFT WAS GROUNDED.  PERFORMED TSM 52-21-00-810-806A FOR ECAM DOOR, LEFT EMERGENCY EXIT. FAULT CONFIRMATION TEST PASSED. REMOVED AND INSTALLED COVER FLAP. NO MESSAGES OR HISTORY. OK FOR SERVICE.
